MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL
Model Number M0061802220
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Nausea (1970); Pain (1994)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Conclusion is being used in lieu of an adequate conclusion code for device not returned.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a contour ureteral stent was implanted during a left ureteroscopy, laser lithotripsy, basket stone extraction, retrograde pyelogram, and ureteral stent insertion procedure performed in the left ureter for treatment of left ureteral calculus on (b)(6) 2018.According to the complainant, post procedure the very same evening, the stent was reported to have fell out of position.The patient was reported to have had severe flank pain and nausea and was admitted to the hospital overnight.The patient was reported to have been good on pod1 and office cystoscopy to remove the stent from her bladder was performed immediately following discharge.There was no serious injury or adverse patient effects reported as a result of this event, and the patient's condition at the conclusion of the procedure was reported to be good.

Brand Name
CONTOUR
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8062329
Report Number3005099803-2018-61328
Device Sequence Number14173022
Product Code FAD
UDI-Device Identifier08714729058502
UDI-Public08714729058502
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2021
Device Model NumberM0061802220
Device Catalogue Number180-222
Device Lot Number0022070443
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2018
Initial Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient Weight88